# SDR CALA2019112532037

- Difficulty date: November 19, 2019
- Submitted: November 25, 2019
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 76,050 hours, 29,591 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Structure
- Part number: D5337239220400
- Condition: Defective
- Location: Frame 35
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING R/H FR35 INSPECTION PER EA 5330-05216 FOUND NUMEROUS HOLES HAD DEFECTS REPAIRED IN ACCORDANCE WITH ECRA 5331-02515 PLACED ON DIP TO ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF 3 OF ECRA 5331-02515 ON OR BEFORE 18 MAY 2020. PLANNING TO CONTACT ENGINEERING, BUT BEFORE 15 APR 2020 FOR PERMANET REPAIR OK TO DIP PERMANENT REPAIR PART 3 OF ECRA 5331-02514. ACCOMPLISH A PERMANENT REPAIR PER PART 3 OF ECRA 5331-02515 ON OR BEFORE 18-MAY 2020. PLANNING TO CONTACT ENGINEERING AFTER 01-APR-2020, BUT BEFORE 15-APR-2020 FOR PERMANENT REPAIR. REPAIRS ARE TBD.  VERIFIED REPAIRED REF. EC/RA 5331-02515 AND EA 5330-05216 OPS 3 QC REVIEWED QC REVIEWED RECORDS UPDATE INIT:
